# SDR 20001013SH011

- Difficulty date: August 5, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Part serial: 590
- Condition: Leaking
- Location: Main Rotor
- Part time: 954 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BEYOND SERVICEABLE LIMITS.  REPALCED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
